Weak convergence theorems for nonexpansive mappings and equilibrium problems

Abstract : We introduce a convergent method for approximating a common element of the set of fixed points of a nonexpansive mapping and the set of solutions of a monotone equilibrium problem. Using the main convergence theorem we obtain results which improve, develop and unify several results in fixed point problems, variational inequalities and equilibrium problems.
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-antilles.fr/hal-00779989
Contributor : Pamphile Isch <>
Submitted on : Tuesday, January 22, 2013 - 8:48:07 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:26 PM

Identifiers

  • HAL Id : hal-00779989, version 1

Collections

Citation

Abdellatif Moudafi. Weak convergence theorems for nonexpansive mappings and equilibrium problems. Journal of Nonlinear and Convex Analysis, Yokohama, 2008, 9 (1), pp.37-43. ⟨hal-00779989⟩

Share

Metrics

Record views

151